# SDR CALA2015031793441

- Difficulty date: March 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 43,542 hours, 18,773 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EPSU BATTERY EMER RT MSG AFTER PERFORMING EMER LIGHTS OPERATIONAL TEST.  REPLACED EPSU IAW AMM 33-51-38-000-001-A.  OPERATIONS CHECKED OK.
